# SDR USAA2013062700018

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR PANEL IN FLIGHT COMPARTMENT BETWEEN FR26 TO FR27, Y723.9. REPLACED FLOOR PANEL IN FLIGHT COMPARTMENT BETWEEN FR26 TO FR27, Y723.9 IAW SRM-53-02-00, FIG 209.
